# SDR 2007UALA00417

- Difficulty date: February 9, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,641 hours, 21,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R UPPER GATE, INBOARD GATE FRAME CRACKED.  WELD REPAIR ACCOMPLISHED FOR 2 EA CRACKS ON DOOR GATE.
